# SDR 2021FA0000147

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: General aviation
- Make and model: Beech 200CT
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17441114
- Condition: Mismanufactured
- Location: Cabin
- Component part number: 17441114
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

I AM THE QA MGR FOR VERTEX AEROSPACE ON THE C-12 PROGRAM. WE ORDERED SOME PASSENGER O2 MASKS (P/N 174411-14) FROM TEXTRON. SO FAR, NEARLY HALF OF THE 15 WE HAVE RECEIVED HAVE THE FLOW VALVE INSTALLED BACKWARDS. THIS WILL NOT ALLOW OXYGEN TO FLOW AS INTENDED. OURS WERE MANUFACTURED BY B/E AEROSPACE, INC. THREE - 10/14/20 UNDER LOT CODE 2042, AND ONE - 09/02/20 UNDER LOT CODE 2036. WE ARE CONCERNED THIS MAY BE A PART NUMBER USED BY THE COMMERCIAL VERSIONS OF OUR AIRCRAFT AND MAY HAVE THE SAME ISSUE.
